Distribution of Maximum and Minimum Frequencies in a Sample …

Established


15
Citations
1
Refs
1950
Year
Search Works
Work Details
  • DOI 10.1214/aoms/1177729800
  • OpenAlex ID W1964909361
  • Type Article
  • Language EN
  • Published N/A
  • Volume 21 (3)
  • Pages 416–424
  • Source The Annals of Mathematical Statistics
  • Publisher Institute of Mathematical Statistic…
  • FWCI 1.41
  • Added 24 Jun 2016
  • Updated 06 Nov 2025
MENU
0

Distribution of Maximum and Minimum Frequencies in a Sample Drawn from a Multinomial Distribution

Article 1950 EN Bronze

15

Citations

1

References

2

Authors

1.41

FWCI

Citations by Year
Last 1 years
Topics
Keywords
Authors & Affiliations
2 authors
#AuthorInstitutionsORCID
1 Robert E. Greenwood — —
2 Mark O. Glasgow — —

Data: OpenAlex